- -

Improvement on the bound of Hermite matrix polynomials

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Improvement on the bound of Hermite matrix polynomials

Show full item record

Defez Candel, E.; Tung, MM.; Sastre, J. (2011). Improvement on the bound of Hermite matrix polynomials. Linear algebra and its applications. 434(8):1910-1919. doi:10.1016/j.laa.2010.12.015

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/49137

Files in this item

Item Metadata

Title: Improvement on the bound of Hermite matrix polynomials
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Issued date:
Abstract:
In this paper, we introduce an improved bound on the 2-norm of Hermite matrix polynomials. As a consequence, this estimate enables us to present and prove a matrix version of the Riemann-Lebesgue lemma for Fourier transforms. ...[+]
Subjects: 2-Norm bound , Hermite matrix polynomials , Riemann-Lebesgue matrix lemma , Hermite matrix , Lebesgue , Matrix , Matrix exponentials , Numerical example , Priori bounds , Test matrix , Theoretical result , Fourier transforms , Matrix algebra , Polynomials
Copyrigths: Reserva de todos los derechos
Source:
Linear algebra and its applications. (issn: 0024-3795 )
DOI: 10.1016/j.laa.2010.12.015
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.laa.2010.12.015
Thanks:
This work has been partially supported by the Universidad Politecnica de Valencia under project PAID-06-07/3283 and the Generalitat Valenciana under project GVPRE/2008/340.
Type: Artículo

This item appears in the following Collection(s)

Show full item record